×

zbMATH — the first resource for mathematics

Überall unlösbare lineare partielle Differentialgleichungen. (German) Zbl 0064.09303

PDF BibTeX Cite
Full Text: DOI EuDML
References:
[1] Math. Ann.37, 182-228. Für die Existenz und Eindeutigkeit der Lösungen von (1) vgl. fernerPerron, Math. Ann.76, 471-484, u. Jb. DMV35, 202f.;Bompiani, Atti dei Lincei, Roma I 1 (1925) 298-302;Tamarkine M. Z.16, 207-213; ein Beispiel mit mindestens zwei Lösungskurven durch jeden Punkt gibtLavrentieff, M. Z.23, 197-209. Eine zusammenfassende Darstellung beiM. Müller, Jb. d. DMV37, 33-48.
[2] Zusatz bei der Korrektur: In einer in den ?Rendiconti di Torino, 1954-55? erscheinenden Arbeit wird sogar für alle stetigen und stetig nachy differenzierbaren Funktionenf gezeigt, daß (2) unlösbar ist in jedem Teilgebiet vonG, in dem die Ableitung vonf nachy nicht identisch verschwindet.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.